RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 7  


A class of infinite systems of linear algebraic equations
A. M. Gomilko
979
Inheritance of monotonicity and convexity in local approximations
Yu. N. Subbotin
996
Normal sets and monotonic functions and their applications
T. M. Abasov
1004
Conditions of stability and the approximation of minimization problems
A. Z. Ishmukhametov
1012
Finite group algebras in iterative methods of solving boundary-value problems of potential theory
E. V. Zakharov, S. I. Safronov, R. P. Tarasov
1030
The investigation of the Lyapunov spectrum of the Kuramoto–Tsuzuki equation
G. G. Malinetskii, G. Z. Tsertsvadze
1043
The solution of the problem of the motion of a conservative impurity in a river with a bed of arbitrary configuration
Zh. N. Kudryasheva
1054
Averaging of the equations of the dynamics of composites of slightly compressible elastic components
N. S. Bakhvalov, M. È. Èglit
1066
A model and a language for parallel computations in the solution of scientific problems
V. A. Serebriakov
1083

Scientific communications
The method of fictitious domains for the Laplace equation with heterogeneous boundary conditions
J. L. Korobitsina
1095
Stochastic model of the non-steady-state flow of a two-phase medium
F. A. Krivoshei
1103
The numerical simulation of a jet of rarefied weakly ionized gas emerging from an annular aperture
A. M. Bishaev
1109
Modelling of parabolic evolution equations of arbitrary order in discrete bases
Yu. G. Bulychev, S. A. Pogonyshev
1118
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020